Valentines Day Detox – Love Yourself

Song of the moment! (Music to let it all go.) Previous songs.

Faithless – Mass Destruction

This song reminds me that I must remind everyone about The Venus Projects Humanity Month! listen whilst you read friends =)

Peace!

Valentines Day Detox – Love Yourself

Hi, I am Stuart, a 38-year-old disabled guy suffering LIVING with Fibromyalgia and chronic Migraines.

I began this journey on February 2012, my then wife had an affair I quit pharmaceuticals and we lost three souls due to miscarriage, this blog was written for me to heal myself and others and provides information and guidance on self help, politics, human rights and alternative ways to heal your self, thanks for visiting.

After a two decades of medications prescribed to me by the Quack I have finally decided to knock it all on the head and go Cold Turkey.

This Blog will record my progress in the hope that it will shred some light on what this Fibromyalgia is, where did it come from?, I attempt to break the chains that imprisoned me for a decade, the NHS‘s tablets.

I had taken Tramadol hydrochloride for years and the bag of goodies from the doctor was growing ever bigger every month.
The pharmaceuticals consumed my innards with their chemicals and additives, I knew I was dying every part of my body was screaming it at me.

The last straw and the holy grail that made me do this thing is the fact that my skin does not fit my body, it is simply to big, plus just recently I’ve needed a wheel chair to go out as I can’t support my weight for very long at all.

As disgusting as that sounds and believe me it is, it’s the one thing above all that made me say enough is enough, if after twenty years of medication you are still getting worse stop the lot and do something else instead.

Most of the muscles in my body have wasted I can hardly walk anymore, I am extremely Anorexic but am not worried about being overweight just suffering the rest of the symptoms and vomit constantly.

The skin on my legs has folds where it simply is too big to fit the same holds true for my elbows and face but not to such extremes, the excess skin has started to sore up on my hands and other places and feels very dry to touch, I am extremely sensitive.

I take medication for pain relief that causes constipation so I have to take medication for that, that medication makes me sick due to the high amounts of acid and most of it has artificial sweeteners that I’m allergic to.

So then I have tablets for anti sickness on top of everything else WTF BBQ I am taking tablets because I am taking tablets, and I know they are killing me slowly, but that slowly seems much faster these days.

Then on top of all that I have smoked twenty a day for twenty years enough is enough.

Pharmaceutical Addiction / Fibromyalgia are these things the same thing? (RESEARCH NOTE::Check how long term use of pharmaceuticals affects the body.)

I try to answer this question for my-self on this site over the next few months as I attempt to cleanse myself of the poisons of life and prescription.

It all started on Valentines day when I decided to love my self and stop everything.

February 14th 2012,  I Just STOPPED! ( Follow my Daily Progress ) Starting weight (49KG)

I would not recommend stopping medications the way I did to anyone it is dangerous and could cause you some serious harm

Scan of a Valentine greeting card dated 1909.

12 comments

  1. Risa · March 21, 2012

    I feel like I am dying as a result of all the medicine I have taken in my lifetime. It’s not a great feeling. I’m sorry you suffer so much. I guess I am lucky where I can function, with an extra sick day here or there. Good luck! I found that after I stopped taking the pain pills my mood improved after I adjusted, and I didn’t suffer the side effects that weren’t reversible.

    • Stuart Otway-Smith · March 21, 2012

      This is why I just quit the lot, I am juicing daily with plenty of fresh fruit and veg and although I am in a lot of pain my mind is much more focussed and I find I have more motivation, it is not medication we need but help to move, warm water and yoga, I know what I need, just not fit enough yet to do it all on my own yet!

      Side effects are really bad so much so that I was in a circle of sickness, constipation, and could hardly eat at all, since quitting the medications I can eat use the bathroom and feel Human again, just the pain to deal with now.

  2. Currie Rose · March 26, 2012

    I am so proud of you! This post is beyond inspiring! Thank you for sharing your struggles so transparently, and in my opinion so poetically! Chemicals are dangerous and you’re right… when does the cycle stop? If you’re on meds to fix the side-effects of other meds, that is just too much. Our bodies are fantastic vehicles that are capable of great holistic healing. Though medicine can be a blessing, it can also be a curse. A part of your words reminded me of the definition of crazy: doing the same thing over and over again, in hopes of acheiving different results (I’m not exact in my wording)… and it sounds like the doctors were pumping you full of things over and over again hoping for different results…..

    Back in October, I was staying in a house where the person who actually lived there left 3.5 cups of bleach in the sink for 9 hours, six of which I was breathing it in (I noticed the smell, but since I’ve never used bleach, I thought it was normal to smell so strong)…. it went airbourne and burned my skin, I’ve now had a chemical burn on my face recur four times, and luckily the professionals in my life have advised me not to use anything on my skin… to just let it heal naturally…. gentle cleansers, lots of sunscreen and grapeseed oil.

    Anyway, that occurance was a big wake up call for me in that we as a people are so dependent on toxic stuff, that we don’t see the horrible results… it’s almost people are immune to it.

    I know that’s a small story in comparison to yours…

    I really do wish you the very best and congratulations on reclaiming your freedom!

    Have a great Monday,
    Currie

    • Stuart Otway-Smith · March 26, 2012

      Thank you for your kind words and support, some of which made me gulp and bought a tear to my eye, I wish you loving kindness in your day and send you a huge smile of gratitude.

  3. Currie Rose · March 26, 2012

    P.S. Have you been to the website, http://www.mycrazysexylife.com? It is a holistic healing hub of support for those overcoming their own illnesses and seeking natural healing. It is a very inspiring and supportive place full of goodies!

    • Stuart Otway-Smith · March 26, 2012

      I had a quick look at that link, thank you That will keep me busy for some time 😉
      I suggest to anyone else reading this to also check the link as it is as described.

  4. Currie Rose · March 27, 2012

    Hey again, I tagged you in a fun little wordpress game. To find it, go here: http://currierose.wordpress.com/2012/03/26/tag-im-it/

  5. What happened? I thought you were already following me. Did you have one of those moments? I know what they’re like, where you just want to give up. Anyway, glad you refollowed.

    • Stuart Otway-Smith · April 18, 2012

      I’m away at my mums for a while to give us both a break using a mobile phone to post hence my short posts of late.

      I accidentally hit the very small follow button instead of the even smaller like one lol

  6. lovetoread8 · September 15, 2013

    Hello I just wanted to let you know that I nominated your blog for the Liebster Award. You can find out more here:

    http://lovetoread8.wordpress.com/2013/09/15/liebster-award/

    I would have posted this in your about page, but it doesn’t seem to want to load. 🙂

    Have a great day.
    ~Rose

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s